RxRequired8% OFFHover the pack to zoomPrices compared against Chericof-SF Syrup at ₹99.36.
ASCORIL D PLUS SYP Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)Glenmark Pharmaceuticals Ltd.
Glencoff-D SyrupPhenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)Glenmark Pharmaceuticals Ltd.
Toff-DCPhenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)Panacea Biotech Ltd.Lowest price alternative available
46.30% lower price on the same composition
Currently viewing

Composition
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Manufacturer
Sun Pharmaceutical Industries
46.30% lower price ↓

Composition
Phenylephrine (5mg) + Chlorpheniramine Maleate (2mg) + Dextromethorphan Hydrobromide (10mg)
Manufacturer
Panacea Biotech Ltd.
Contains same salt composition
General disclaimer
No medicine is completely free of side effects. This list does not cover every precaution, so always tell your doctor about your full medical history and all other medicines you take, including herbal and over-the-counter products.
No reviews yet. Be the first to review this medicine.
Login to submit your reviews